# SDR EIA2007142

- Difficulty date: July 17, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1036417
- Condition: Damaged
- Location: Bs 1345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 1345 BL 117 O/B FLOORBOARD SUPPORT HAS ELONGATED HOLE (UNDER FLOOR BOARD).  REPAIRED LT STA 1345 BL 117 O/B FLOORBOARD SUPPORT PER ECRA 488-53-024-2A.
